JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/4894

Title: Shattering a set of objects in 2D
Authors: Nandy, Subhas C.
Asano, Tetsuo
Harayama, Tomohiro
Keywords: Duality
topological line sweep
Issue Date: 2002-10-15
Publisher: Elsevier
Magazine name: Discrete Applied Mathematics
Volume: 122
Number: 1-3
Start page: 183
End page: 194
DOI: 10.1016/S0166-218X(01)00315-8
Abstract: In this paper, we propose an algorithm for shattering a set of disjoint line segments of arbitrary length and orientation placed arbitrarily on a 2D plane. The time and space complexities of our algorithm are O(n^2) and O(n), respectively. It is an improvement over the O(n^2 log n) time algorithm proposed in [7]. A minor modification of this algorithm applies when objects are simple polygons, keeping the time and space complexities invariant.
Rights: NOTICE: This is the author's version of a work accepted for publication by Elsevier. Subhas C. Nandy, Tetsuo Asano and Tomohiro Harayama, Discrete Applied Mathematics, 122(1-3), 2002, 183-194, http://dx.doi.org/10.1016/S0166-218X(01)00315-8
URI: http://hdl.handle.net/10119/4894
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C2220.pdf198KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology